action:frontpage | category:NEWS07 | adString:N/A | zoneID:17
All Sections
action:frontpage | category:NEWS07 | adString:N/A | zoneID:17
Welcome guest, you have 3 views left. | Register | Sign In


Two dead in Laconia from drug overdoses

Laconia police are investigating two drug overdoses within the past week, along with raising awareness of the dangers of abusing Fentanyl.

An overdose of the drug, described as a narcotic analgesic intended for treating pain, was the apparent cause of death in two separate Laconia incidents, police said. The death of a 33-year-old man and 53-year-old old woman — likely caused by ingesting Fentanyl patches — are being investigated. Names of the deceased have not been released.

Laconia police Sunday night issued a public safety notice regarding the drug.

&#';This is a new type of abuse we've come across. To have these type of results in the such a narrow window, that's something to definitely be concerned about,&#'; Laconia Police Sgt. Dennis Ashley said.

action:frontpage | category:NEWS07 | adString:N/A | zoneID:20
action:frontpage | category:NEWS07 | adString:N/A | zoneID:20
action:frontpage | category:NEWS07 | adString:N/A | zoneID:20
action:frontpage | category:NEWS07 | adString:N/A | zoneID:20

        

FOLLOW US
Follow us on Twitter Follow us on Facebook Follow our RSS feed
Union Leader app for Apple iPad or Android *
Click to download from Apple Apps StoreClick to download from Android Marketplace
* e-Edition subscription required

More Public Safety


NH Angle - Public Safety